Newforms and functional equations

Research output: Contribution to journalArticle

145 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)285-315
Number of pages31
JournalMathematische Annalen
Volume212
Issue number4
DOIs
StatePublished - Dec 1 1975

Fingerprint

Functional equation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{33948f845f53446cb1f793c586810dd6,
title = "Newforms and functional equations",
author = "Li, {Wen Ch ing Winnie}",
year = "1975",
month = "12",
day = "1",
doi = "10.1007/BF01344466",
language = "English (US)",
volume = "212",
pages = "285--315",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

Newforms and functional equations. / Li, Wen Ch ing Winnie.

In: Mathematische Annalen, Vol. 212, No. 4, 01.12.1975, p. 285-315.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Newforms and functional equations

AU - Li, Wen Ch ing Winnie

PY - 1975/12/1

Y1 - 1975/12/1

UR - http://www.scopus.com/inward/record.url?scp=0000222569&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000222569&partnerID=8YFLogxK

U2 - 10.1007/BF01344466

DO - 10.1007/BF01344466

M3 - Article

AN - SCOPUS:0000222569

VL - 212

SP - 285

EP - 315

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -